# SDR 2017FA0000654

- Difficulty date: December 18, 2017
- Submitted: December 18, 2017
- Operation: General aviation
- Aircraft: N2075Q
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0475
- Aircraft time: 4,656 hours
- Engine: Lyc IO360A1B6
- Engine time: 4,656 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Condition: Sheared
- Location: Connecting Rod
- Part time: 920 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: T, Y
- Precautionary procedure: A

## Discrepancy

FAILURE OF CONNECTING ROD BOLT DUE TO LOSS OF NUT ON OTHER BOLT.  ENGINE HAD  FIREWALL FORWARD STC SE2741NM PISTON, CONNECTING ROD AND HARDWARE INSTALLED.  ENGINE PROPELLER WAS NOT CORRECT PER STC, NR 3 CYLINDER HAD ONE CONNECTING ROD BOLT SHEARED, THE OTHER ONE WAS HAD SECONDARY DAMAGE WAS IN PLACE IN THE CAP. NO SIGNS OF FAILURE OF THIS BOLT THREADS WERE IN GOOD SHAPE NUT WAS MISSING.
